# SDR ASAA2023051943310

- Difficulty date: May 19, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 61,899 hours, 18,050 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 8669
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 61,939 hours, 18,061 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CABIN ZONE TEMP LIGHT OVERHEAD. GROUNDED - YES. REF B737-800 AMM 21-61-21 REMOVED AND REPLACED TRIM AIR VALVE (TAV), OPS TEST GOOD.
